# SDR 11VB202206230001

- Difficulty date: June 16, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N71KM
- Make and model: Lkheed 1011
- Aircraft serial: 5854
- Aircraft time: 495 hours, 493 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bolt
- Part number: NAS62044
- Condition: Missing
- Location: Fs345e Bl61
- Part time: 495 hours, 493 cycles
- Component: Angle Ring Slic, Lkheed
- Component part number: 341950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE 600HR TORQUE CHECK OF THE BL61R OF FS345E RING SEGMENT FASTENERS, FOUND THAT RING SEGMENT FS345E-245, BL61R, ANGLE RING SPLICE P/N 341950 IS MISSING 2EA BOLTS (OUT OF 8) P/N: NAS6204-4 AND ATTACHING HARDWARE (2EA NUTS P/N: MS21042-4, AND 4EA WASHERS P/N: NAS1149D0463H). PLEASE SEE ATTACHMENT. THE AIRCRAFT IS THE LOCKHEED 382J (LM-100J) WITH 495.4HRS TOTAL TIME. NO WORK WAS PERFORMED IN THAT AREA SENSE PRODUCTION. LOCKHEED WAS NOTIFIED OF THE DISCREPANCY. THEY HAVE PROVIDED NEW HARDWARE AND INSTALLATION PROCEDURES. DALLAS/FORT WORTH CMO WAS NOTIFIED ON 17 JUN 2022. PALLAS AVIATION OPERATES 2 OTHER 382JS, 5889 AND 5894. BOTH AIRCRAFT WERE GROUNDED AND RINGS SEGMENTS AT FS245,FS345E,FS737E AND FS817 WERE INSPECTED ON BOTH AIRCRAFT FOR ANY MISSING FASTENERS. NO DEFECTS NOTED.
